# SDR SWAA2015033037974

- Difficulty date: February 7, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 37,699 hours, 24,847 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 5940974502
- Part serial: 5117A
- Condition: Delaminated
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD SPOILER LOWER SURFACE DELAMINATED NEAR CTR.  R & R PANEL IAW AMM.
